MathSciNet Relay Station
MathSciNet bibliographic data
MR2373600 (2009e:30081) 30E05 (30D50 47A57)
Bolotnikov, Vladimir A uniqueness result on boundary interpolation. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1705–1715.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement